MathSciNet Relay Station
MathSciNet bibliographic data
MR2572160 (2010m:60116) 60F17 (60J60)
Rhodes, Rémi Homogenization of locally stationary diffusions with possibly degenerate diffusion matrix. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009), no. 4, 981–1001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement